Monotone Trajectories of Differential Inclusions in Banach Spaces
Journal of convex analysis, Tome 3 (1996) no. 2, pp. 269-282
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1996_3_2_a6,
author = {L. Malaguti},
title = {Monotone {Trajectories} of {Differential} {Inclusions} in {Banach} {Spaces}},
journal = {Journal of convex analysis},
pages = {269--282},
year = {1996},
volume = {3},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1996_3_2_a6/}
}
L. Malaguti. Monotone Trajectories of Differential Inclusions in Banach Spaces. Journal of convex analysis, Tome 3 (1996) no. 2, pp. 269-282. http://geodesic.mathdoc.fr/item/JCA_1996_3_2_a6/